# SDR UPS96220956

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1367
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1367 FIN STA 22.5 LT SKIN SUPPORT ANGLE IS CRACKED.  CUT OUT DAMAGED AREA, FABRICATED ANGLE AND ANGLE DOUBLER, INSTALLED PER SRM 51-40-3, 51-30-2.
